# SDR DALA2021071904074

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 43,597 hours, 37,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT: SKIN HEAVILY GOUGED JUST ABOVE AFT SIDE OF SCUFF PLATE. MARKED. SUMMARY SEE NRC 001-0371:5230-2002/008 00043: REPAIRED PER B717 SRM 53-20-15-2R REPAIR 12. (LP #1879543)
